# SDR UIEA2021062501411

- Difficulty date: June 10, 2021
- Submitted: June 25, 2021
- Operation: Air carrier
- Aircraft: N406KZ
- Make and model: Boeing 747-4KZF
- Aircraft serial: 36133
- Aircraft time: 44,452 hours, 8,817 cycles
- System (JASC): 5751 · Ailerons
- Part: Skin
- Condition: Debonded
- Location: Rt Aileron
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DISBOND - SKIN, LOWER FACE OF R/H WING T/E INBD AILERON LOWER SKIN, WBL 508.( REPAIR DISBOND - SKIN, LOWER FACE OF R/H WING T/E INBD AILERON LOWER SKIN WBL 508. PLEASE SEE THE JOB CARD ATTACHING SHEET CNTRL NO. 0238229 FOR REPAIR DETAIL. CONDITION CHECK IS SATISFACTORY. )
